# SDR P5CA201808220211

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBD SPOILER UPPER CHORD OF RT WING INBD T/E UPPER FIXED PANEL WBL ISS AND WBL 162.   CORROSION REMOVED IAW SRM 57-51-02-1A-1, FIG.101, SH8, REV 71.   MEASURED REWORKED AREA ORGINAL THICKNESS = .112" REWORK AREA DEPTH =.017" THICKESS MORE THAN PERMITTED AREA CORROSION AND CRACK WAS NOT FOUND.  WITHIN ALLOWABLE LIMITS IAW SRM 57-51-02-1A1, FIG 101, SH8, REV 71.  PERFORMED PROTECTIVE TREATMENT ON REWORKED AREA IAW SRM 57-51-02-1A-1, SRM 57-51-02-1A-1, FIG 101, SH8, REV 71, AND JOB COMPLETED AND CHECKED NORMAL.
